# SDR SCNA98509

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch Solenoid
- Condition: Inoperative
- Location: Oxygen Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, THE FLIGHT ATTENDANT L-4 OXYGEN BOX WOULD NOT OPEN DURING OXYGEN DROP CHECK.  REMOVED AND REPLACED LATCH SOLENOID AT L-4 FLIGHT ATTENDANT STATION OXYGEN BOX PER MM 35-20-00, OPERATIONAL CHECKS GOOD PER MM 35-20-00.
